# SDR JYD2004F00001

- Difficulty date: January 22, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: CGESG
- Make and model: Skrsky S64E
- Aircraft serial: 64065
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 6516100010041
- Condition: Cracked
- Location: Tail Rotor
- Part time: 42,069 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL AC INSPECTION, THE FOLLOWING WAS FOUND;  THE OB SIDE OF THE POCKET HAS 3 CRACKS RUNNING SPANWISE APPROXIMATELY .398 INCH FROM THE TRAILING EDGE.  THE FIRST CRACK IS 7.5 INCH FROM THE TIP END AND .835 INCH LONG.  THE SECOND CRACK IS 9 INCHES FROM THE TIP END AND .705 INCHES LONG.  THE THIRD CRACK IS 11.875 INCHES FROM THE TIP END AND .684 INCH LONG.  PROBABLE CAUSE IS UNKNOWN.  THE RECOMMENDATION TO PREVENT RECURRENCE IS NOT KNOWN.  (MDR04-041)
